Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalizations of $ M$-groups

Author: Yakov Berkovich
Journal: Proc. Amer. Math. Soc. 123 (1995), 3263-3268
MSC: Primary 20C15
MathSciNet review: 1307496
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove some generalizations of Taketa's theorem on solvability of M-groups.

References [Enhancements On Off] (What's this?)

  • [Be] Ya. G. Berkovich, Degrees of irreducible characters and normal p-complements, Proc. Amer. Math. Soc. 106 (1989), 33-35. MR 952314 (89i:20018)
  • [Bl] H. F. Blichfeldt, Finite collineation groups, Univ. of Chicago Press, Chicago, 1917.
  • [Hu] B. Huppert, Endliche Gruppen, Bd. 1, Springer, Berlin, 1967. MR 0224703 (37:302)
  • [Is1] I. M. Isaacs, Groups having at most three irreducible character degrees, Proc. Amer. Math. Soc. 21 (1969), 185-188. MR 0236275 (38:4572)
  • [Is2] -, Character theory of finite groups, Academic Press, New York, 1976. MR 0460423 (57:417)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society